# SDR ASOA2015031112345

- Difficulty date: February 16, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,590 hours, 10,180 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 349-477, RBL9 HAS CORROSION.  R & R SEAT TRACK ON RBL 9 AT FS 349-485 IAW AMM 53-00-49-000-801-A11 AND 53-00-49-400-801-A11.
